How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask tazechip Your Own Question
tazechip
tazechip, Board Certified Physician
Category: Endocrinology
Satisfied Customers: 30065
Experience:  Board certified in general practice with years of experience treating diabetics with multiple other medical conditions
18722459
Type Your Endocrinology Question Here...
tazechip is online now
A new question is answered every 9 seconds

I've been on birth control for 3 yrs recently stopping it a

Customer Question

Hi there I've been on birth control for 3 yrs recently stopping it a few months ago. Out of nowhere I had a panic attack two weeks ago, lingering anxiety and low mood now. Accompanied by fatigue, headache, foggy thinking, sleep problems, heart palpitations, sweating (I have had bad night sweats for years now but no other symptoms until recently) I had an unusual heavy perioud last month, urinary leakage yesterday etc. I am a very happy person I have no problems in my life that cause bad stress. I really think I may have an hormonal imbaLance and want to get checked for it properly.
Submitted: 6 months ago.
Category: Endocrinology
Expert:  tazechip replied 6 months ago.

Hello and welcome. I'm Dr Chip

This is definitely a hormonal problem and you need an adjustment to your birth control pills.'

Your doctor needs to check your estrogen, progesterone, and testosterone levels and make the proper adjustment of your medication.

Please let me know if you need any more information

Customer: replied 6 months ago.
Hi Dr chip, I have read up on that. I guess my question is should I see an endocrinologist or just an MD because I'm afraid an MD won't get me tested properly. I really want to get to the bottom of this because the mood portion of this is really difficult.
Expert:  tazechip replied 6 months ago.

Then, yes, have an endocrinologist evaluate this for you--that will make sure it's properly evaluated and taken care of

Customer: replied 6 months ago.
OK thank you
Expert:  tazechip replied 6 months ago.

My pleasure but please remember to rate my service to you